SRS I'm so tired (anonymous thread)

Discussion in 'On Topic' started by Darketernal, Nov 5, 2006.

  1. Darketernal

    Darketernal Watch: Aria The Origination =)

    Joined:
    Oct 8, 2002
    Messages:
    10,498
    Likes Received:
    3
    Location:
    Care,for all is like a bonsai tree
    I'm so tired all of the time. Let me explain. I'm on prozac and limictal and they help me but I don't know wether the drugs are making me tired or the fact that I have more pressure on me is making me tired but I sleep nearly 15 hours aday and when I'm not sleeping I still have no energy/motivation to do anything. Like two or three years ago I was hard working and now I just don't even have the energy to wash my car or even work on the computer. What should I do? I want my energy back!
     
  2. onedownfiveup

    onedownfiveup Active Member

    Joined:
    Jun 26, 2005
    Messages:
    18,222
    Likes Received:
    0
    Location:
    KC
    I'm not so sure sleeping that many hours is healthy for you. That could be why you're tired all the time. I do find if I sleep longer than 10 hours or so I'm tired through out the day untill later on.
     
  3. harleysilo

    harleysilo New Member

    Joined:
    Oct 19, 2006
    Messages:
    8,022
    Likes Received:
    0
    Exercise and don't sleep so much.
     
  4. The Secretary

    The Secretary My domestic skills will rock your socks off!

    Joined:
    Apr 21, 2004
    Messages:
    4,589
    Likes Received:
    0
    Location:
    Where Blood Bleeds Orange
    Medication can have different effects for different people.

    Research it and find out if that is one of the side effects.

    I used to be run down all the time while I was one the pill. I stopped taking it for reasons unsaid and I feel like a completely different person, I have my want to back, my energy, my "normal" personality. I also started a workout program to help too, get those endorphins running feels so good.

    Meds can make you feel cooky
     
  5. civicmon

    civicmon got all my game from the streets of california.

    Joined:
    Feb 23, 2004
    Messages:
    25,647
    Likes Received:
    0
    Location:
    dca -> nyc -> sfo -> san -> phl
    prozac and lamictal can make you tired... prozac did bigtime when I took it during the day.

    Umm I think there's something more medically wrong here.

    Talk to your doctor.... you may have a thyroid problem. your description seems pretty characteristic of someone with hyperthyoridism.

    Could have mono (mononucleosis) as well... my friend had it and slept about 16 hrs a day for a good 2 months.
     

Share This Page